the suboxone is making him go through withdrawl symptoms and anxiety what should i do
Short of taking him to the ER, to the best of my knowledge, there is nothing you can do except treat the symptoms and wait. He took the subs too soon after his last opiate use and the two meds were fighting for space on the receptor sites and they cancelled each other out. If he has a subs dr., take him there to see what can be done and see if they can restart him on subutex and when.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can you tell if your on the right dose of Suboxone and what is the best drug for depression and?
Posted 23 Nov 2009 • 1 answer
Posted 9 Jun 2010 • 2 answers
Posted 31 Oct 2010 • 3 answers
Posted 26 Jun 2013 • 3 answers
Posted 26 Sep 2013 • 3 answers